2019
Том 71
№ 7

All Issues

ShkiI N. I.

Articles: 21
Anniversaries (Ukrainian)

Nikolai Perestyuk (60th birthday)

Mitropolskiy Yu. A., Parasyuk I. O., Samoilenko A. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 1. - pp. 113-114

Article (Ukrainian)

Linear Singularly Perturbed Systems

ShkiI N. I., Starun I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1688-1693

We investigate the solvability of the Cauchy problem for a linear singularly perturbed homogeneous system in the case of a singular pencil of matrices.

Article (Russian)

Systems of singularly perturbed degenerate integro-differential equations

ShkiI N. I., Zavizion G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1694–1703

We construct asymptotic solutions of singularly perturbed homogeneous and inhomogeneous systems of integro-differential Fredholm-type equations with a degenerate matrix as the coefficient of the derivative.

Article (Ukrainian)

On asymptotic formulas for solutions of systems of linear differential equations with a degerate matrix with derivatives

Samusenko P. F., ShkiI N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 9. - pp. 1278–1285

In this paper, we suggest a method for the construction of asymptotic formulas for solutions of systems of differential equations in the case where the roots of the characteristic equation are simple

Article (Ukrainian)

Integration of a singularly perturbed degenerate linear system

ShkiI N. I., Starun I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1542–1548

We present a method for finding a solution of a linear homogeneous system with degenerate matrix and a small parameter with the derivative.

Article (Ukrainian)

Asymptotic reduction of the order of systems of second-order linear differential equations

Alikulov T. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 506–511

Article (Ukrainian)

Asymptotic decomposition of systems of higher-order linear differential equations with small parameter for the derivative

Kushnir V. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 226 – 231

Article (Ukrainian)

Asymptotic solution of a system of second-order linear differential equations with an irregular singular point

Matveenko N. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 479 – 485

Article (Ukrainian)

Eigenvalues of the boundary-value problem for a system of second-order linear differential equations with a small parameter of fractional rank in the derivative

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 397 — 400

Article (Ukrainian)

Asymptotic properties of formal fundamental matrices of systems of second-order linear differential equations that contain a parameter

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 124—130

Article (Ukrainian)

Asymptotic representation of solutions of a system of linear integrodifferential equations of rational rank

ShkiI N. I., Voronoy A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 222–232

Article (Ukrainian)

Periodic solutions of a system of first-order linear differential equations with small derivative parameter in the case of multiple and simple elementary divisors

Bozhko V. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 

Article (Ukrainian)

Construction of formal particular solutions of a system of linear differential equations with delayed argument

ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 51–60

Article (Ukrainian)

Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 502—513

Article (Ukrainian)

Asymptotical solution of a system of linear differential equations with partial derivatives in the case of multiple elementary divisors

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 203—216

Article (Ukrainian)

On the asymptotic representation of solutions for systems of linear differential equations involving partial derivatives with retarded-time

Feshchenko S. F., ShkiI N. I., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 177–189

Article (Ukrainian)

N. P. Erugin. Book reviews

Bondarenko P. S., Martynyuk D. I., Pavlyuk I. A., ShkiI N. I., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 848—851

Article (Ukrainian)

On asymptotic splitting of a system of linear differential equations with slowly varying coefficients

ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 

Article (Russian)

Asymptotic behaviour of linear systems in the case of multiple roots of a characteristic equation

ShkiI N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 4. - pp. 383-392

The results obtained by the author in 17] are extended. An algorithm is given for the construction of an asymptotic special solution of the system of linear differential equations (1) in the case when one of the roots of the characteristic equation possesses constant $K$-multiplicity, and the external frequency $iv(\tau)$ becomes equal to it at isolated paints of the segment $0 \leq \tau = \varepsilon t \leq L$, where $\varepsilon$ is a small real parameter.

Article (Russian)

An Asymptotic Solution of a System ot Linear Differential Equations Having a Small Diameter with Derivatives

Feshchenko S. F., ShkiI N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 4. - pp. 429 - 438

The authors consider the problem of constructing an asymptotic solution of a system of linear differential equations in which a real small parameter e > 0 is a multiplier of some of the derivatives. Differential equations in which the small parameter is a multiplier of the lower order derivatives are reduced to such systems.